MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER/COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER/COOLER
Model Number 400CE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer stated that during a case the hemotherm 400ce stopped heating.They used another hemotherm device to finish the case.No adverse event reported.
 
Event or Problem Description

Brand Name
HEMOTHERM
Common Device Name
HEATER/COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller road
cincinnati OH 45241
MDR Report Key11365394
Report Number1516825-2021-00001
Device Sequence Number19719171
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1